# SDR YENA2023070500762

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 60,419 hours, 21,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON OPEN HOLE H2 LOC FRAME 16 LH CROSSBEAM SPLICING AT PASSENGER CABIN LAYER AFFECTED IS THE FRAME LAYER. CRACK DEPTH: 0.063 INCH; REF: ARM W/O 2023 128/1 N/R 2023-355606 PERFORMED PERMANENT REPAIR ON HOLE H2 LOCATED AT CROSSBEAM JUNCTION FR16 LH SIDE I.A.W REPAIR INSTRUCTION R53112926 ISSUED E . THIS REPAIR IS CATEGORY A.
